ExtremeVoid101 Posted September 15, 2020 Report Share Posted September 15, 2020 Hey guys, I was recently prescribed vyvanse for adhd/weight loss support and am kind of on the fence about it. My symptoms are mostly gone but i don’t know if taking this stimulant would have an effect on them. I feel like taking prescribed medication isn’t the same as recreational use and that I don’t want to be afraid of these things anymore. I’ve read some stories here of people developing worse hppd after certain substances. What were they? Did it happen shortly after the initial onset of symptoms or after a long time of abstinence? Has anyone here taken vyvanse after the onset of symptoms? Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now